# SDR DALA2018081004977

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 64,101 hours, 49,921 cycles
- Engine: Pwa JT8D219
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK DUE TO A RIGHT ENGINE COMPRESSOR STALL. THE ENGINE WAS AT IDLE AT TOUCH DOWN.   MAINTENANCE REPORTED TURBINE DAMAGE AND THE ENGINE WAS REPLACED.
